# SDR AALA202203235177

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737*
- Aircraft serial: 31143
- Aircraft time: 29,198 hours, 12,213 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: ABORTED TAKE OFF DUE TO ENGINE # 1 WOULD NOT GO ABOVE 97.1% N1. RETURNED TO GATE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
